Hail, Parker
- When
- April 6, 5:42 PM CST
- Where
- Parker County, 7 mi W of Weatherford
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.767, -97.917
8 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 6, 2:11 PM CST, 3 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 311 PM CDT TUE APR 6 2004 .DISCUSSION... CONVECTION BEGINNING TO FIRE OUT WEST IN RESPONSE TO COLD-CORE UPPER LOW NEARING...AND DOWN SOUTH DUE TO DIFFERENTIAL HEATING OF MOIST UNSTABLE AIR. STILL COULD SEE SEVERAL SEVERE THUNDERSTORMS WITH LARGE HAIL AS THE MAIN THREAT. HAVE HIGH CHANCE TO LIKELY POPS ACROSS THE CWA THIS EVENING AND DECREASE THEM MOST AREAS AFTER MIDNIGHT (KEPT THE NORTHEAST LIKELY THROUGH EARLY MORNING). COMPLEX...PROGRESSIVE HEMISPHERIC PATTERN FOR THE NEXT WEEK OR SO. CURRENT PATTERN OF PIVOTING TROUGHS ALONG 50N...ONE NEAR NOVA SCOTIA AND THE OTHER OVER THE WESTERN GULF OF ALASKA...WILL EVOLVE INTO ONE FOR TRANSPORTING ARCTIC AIR SOUTHWARD. STRONG SHORT WAVE WILL DEVELOP THURSDAY MORNING OVER ALBERTA AS THE NOVA SCOTIA TROUGH RETROGRADES AND AMPLIFIES THE NORTHERLY FLOW PATTERN OVER WESTERN CANADA DOWN THE ROCKIES INTO ARIZONA. RAPID CYCLOGENESIS TAKES PLACE BE FRIDAY MORNING IN THE CENTRAL ROCKIES AND TAKES A SOUTHERN TRACK THROUGH SOUTHERN OKLAHOMA AND INTO THE SOUTHEAST STATES BY SUNDAY. THE SURFACE LOW WILL MOVE OUT OF THE ROCKIES ALONG A STRENGTHENING BAROCLINIC ZONE... THUS WE ARE LIKELY TO SEE THUNDERSTORMS AGAIN ON FRIDAY. A STRONG LATE-SEASON COLD FRONT WILL PUSH THROUGH THE CWA FRIDAY NIGHT. TEMPERATURES WILL TURN NOTICEABLY COLDER BEHIND THE FRONT THROUGH MONDAY...AND WINDS WILL BE UP SATURDAY AND SUNDAY. AS THE COLD DOME SETTLES OVER THE SOUTHERN PLAINS...THE MAIN UPPER TROUGH AXIS WILL START TO PIVOT EASTWARD ON SUNDAY. THIS WILL CAUSE LARGE SCALE OVER-RUNNING OUT WEST EARLY SUNDAY THAT SPREADS OVER THE CWA WITH A COLD RAIN DURING THE DAY. ONCE THE UPPER SYSTEM MOVES EAST OF THE CWA...WE WILL HAVE SEVERAL DAYS OF NICE WEATHER. ANOTHER FRONT IS POISED TO ARRIVE LATE NEXT WEDNESDAY. PREFERRED AVN/MRF FOR THIS FORECAST. THEY HAVE BEEN BETTER FOR THE PAST SEVERAL DAYS. .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 70 55 73 / 60 20 10 0 WACO, TX 59 75 56 76 / 40 20 10 0 PARIS, TX 56 69 52 71 / 60 40 10 0 DENTON, TX 56 69 54 73 / 60 30 10 0 MCKINNEY, TX 56 70 53 73 / 60 30 10 0 DALLAS, TX 56 72 55 73 / 60 20 10 0 TERRELL, TX 56 73 54 73 / 60 20 10 0 CORSICANA, TX 59 75 56 75 / 50 20 10 0 TEMPLE, TX 59 77 57 78 / 60 20 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT TUE APR 6 2004 TXZ091>094-100>105-115>121-129>134-141>147-156>161-062036- BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DENTON-EASTLAND- ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-HILL-HOOD-HUNT- JACK-JOHNSON-KAUFMAN-LAMPASAS-LIMESTONE-MCLENNAN-MILLS-MONTAGUE- NAVARRO-PALO PINTO-PARKER-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-WISE- YOUNG- 337 PM CDT TUE APR 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...GENERALLY SOUTHWEST OF A BONHAM...GREENVILLE...EMORY LINE. THE MAIN RISK IS FOR LARGE HAIL...WITH A LOWER RISK OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING ...MAINLY NORTH OF INTERSTATE 20 AND EAST OF A BOWIE TO BRIDGEPORT LINE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. MOREOVER...THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS FRIDAY THROUGH SUNDAY. .SPOTTER CALL TO ACTION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING WITHIN THE SLIGHT RISK AREA. 26
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 638 PM CDT TUE APR 6 2004 TXZ117-118-070030- PARKER-TARRANT- 638 PM CDT TUE APR 6 2004 ...SIGNIFICANT WEATHER UPDATE FOR PARKER COUNTY... A STRONG THUNDERSTORM LOCATED WEST OF WEATHERFORD NEAR GARNER WILL MOVE EAST NORTHEAST AT 20 MPH TOWARDS PEASTER AND WEATHERFORD BY 730 PM. THIS STORM WILL LIKELY PRODUCE HAIL BETWEEN 1/2 INCH AND 3/4 INCH IN DIAMETER AND WIND GUSTS TO 45 MPH. VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. 07/BB
The Dallas/Ft Worth radar (KFWS), 61 km away, was scanning. The volume nearest the first event began at 23:42 UTC.
8 hail, 1 thunderstorm wind. Local standard time, as filed.
Occurred at the dam.
Occurred at the intersection of Highway 80 and Interstate 35.
Large signs were blown down.
Occurred near the intersection of Highway 377 and Highway 407.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392403, 5392404, 5392405, 5392406, 5392407, 5392408, 5392409, 5392410, 5392411.